Suggest medication for severe depression and anxiety

default
Posted on Mon, 4 Jan 2016 in Mental Health
Question: My name is XXXXXXX xxxxx and I'm taking 20 mg of celexa, Just started talking on Dec,12-2-2015.Also on other drugs like clonazepam, omeprazole, 40mg, and Montelukast,10mg,Naprosyn 500mg, twice daily,simvastatin, 40mg one daily, one more estradiol,2mg, once daily..I've been really agitated real bad and crying alot, MY husband can't handle me, he told me to get some kind of help, Now I will be honest with you I've been thru alot in my life,but to feel this agitated and screaming at my sweetheart is not going to get it,,, I was seeing a professional doctor paying out good money
doctor
Answered by Dr. Shubham Mehta 3 hours later
Brief Answer:
Celexa may take 1-2 more weeks to show effect.

Detailed Answer:
Hello
Welcome to HCM.
I can understand your concerns.

You are taking a number of drugs and recently started celexa.

The main problem is getting agitated and screaming at your husband and crying a lot.

Since it has only been 8 days with celexa, You should wait for 1-2 more weeks for drug to show its full effect.

Estradiol can also cause mood swings and has interactions with celexa (and other antidepressants). This may also cause some delay in onset of effect of celexa.

I would also suggest you to practice relaxation exercises like deep breathing and meditation to keep yourself calm.

Keep in regular follow up with your doctor.

Hope this helps.
Feel free to ask further.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2004 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,   ,   ,  
Treatment/Therapy

Recent questions on  Simvastatin

doctor1 MD

Was on Simvastatin (high cholesterol) and read in AARP that it is a statin and causes symptoms that I have had since taking it and they are...

doctor1 MD

I am experiencing some hair loss on my legs and arms, which I think may be due to Metoprolol. I don t want to loose my hair over b.p. medicine. Any...

doctor1 MD

My husband takes metropolol 300 mgs a day as well as minoxodil 20 mg per day. He also takes simvastatin 20 mg and hydrochlorothiAzide 25 mg and an...

doctor1 MD

hi, this week my doc started me on 40mg lisinopril a day added to my 25mg hydrochlorothyazide. he also started me on 20mg zocor and raised my...

doctor1 MD

I am 75 years of age and have recovered from a small cerebellar stroke three years ago.My medication is Tamulosin 400mg, Amoldipine 10mg,...

doctor1 MD

I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a...

doctor1 MD

I recently saw urologist have me taking tamsulosin hcl 0.4 mg have not stated taking it has yet cause I am worried about interaction with other...

Get personalised answers from verified doctor in minutes across 80+ specialties

200 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2